# SDR SWAA2015112546430

- Difficulty date: November 23, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 41,910 hours, 24,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY CHECK AT M1675.  R & R BATTERY PACK IAW AMM.
